# SDR UPS02839092

- Difficulty date: August 14, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT RT W/W UPPER INBOARD STIFFENER CRACKED.  REMOVED ANGLE, INSTALLED NEW ANGLE IAW SRM 51-1-20.
